# SDR USAA2012051100007

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 2,004 hours, 715 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3092
- Condition: Faulty
- Location: Evac Slide
- Part time: 2,004 hours, 715 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED CIDS CAUTION LIGHT FOR R2 DOOR SLIDE PRESSURE.  REMOVED AND REPLACED R2 DOOR SLIDE BOTTLE IAW AIRBUS MAINTENANCE MANUAL 25-62-49-000-001A.
